# SDR FDEA201706121613

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711113420195
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 46 FOUND CRACKED STRINGER 35R REPAIRED IAW EO 6-5310-E0330747 P14.  MAJOR REPAIR IAW GMM 6-2-100.
